# SDR SWAA2021050609815

- Difficulty date: January 21, 2020
- Submitted: May 6, 2021
- Operation: Air carrier
- Aircraft: N723SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27855
- Aircraft time: 73,130 hours, 43,199 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Track
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZONTAL STAB REAR SPAR SLIDING SEAL TRACK ASSY DAMAGED. / REMOVED AND REPLACED LH HORIZONTAL STAB REAR SLIDING SEAL TRACK PLATE PER SRM 51-40-02.
